# SDR AALA201908279002

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 11,165 hours, 4,546 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Tube
- Part number: 344A22032
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT GATE, FUEL INDICATED  8.42/ 6.48 /8.37. DURING CLIMB AND CRUISE W/ CENTER PUMPS ON, RIGHT TANK QUANTITY CLIMBED TO 8.70, LEFT STAYED AT 8.42. ONCE CENTER PUMPS TURNED  OFF, FUEL ONLY BURNS FROM LEFT TANK UNTIL AN APPROXIMATE IMBALANCE OF 600 #, (8.16 LEFT  TANK) (8.70 RT. QUANTITY, TILL RIGHT QUANTITY STARTED TO GO LOWER. FUEL IMBALANCE REMAINED FOR  DURATION OF FLIGHT. MAINTENANCE REMOVED AND REPLACED THE RIGHT WING FUEL TUBE IAW AMM 28-22-15-401. OPS CHECK GOOD.
